# SDR SWAA2018021219546

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 62,314 hours, 36,362 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 3202221
- Part serial: 12333
- Condition: Open
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE FAILED AT FL 370 WHILE IN DESCENT TO FL 350.  R & R THE VALVE IAW MM.
